# SDR BB05092

- Difficulty date: October 17, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757225
- Aircraft serial: 27244
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 742, CLT-BOS: AFTER TAKEOFF, GEAR DISAGREE & GEAR DOOR MESSAGE ON EICAS.  PLACED GEAR HANDLE TO -DOWN- POSITION.  ALL INDICATIONS NORMAL.  RETURNED TO CLT.  MAINTENANCE REPLACED THE RIGHT MLG DOOR SENSOR.
